MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM14120
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot numbers for the malfunctions were provided, and lot history reviews will be performed.The devices have been returned for evaluation; the evaluation for both malfunctions identified misfire.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model fem14120.Endovascular stent graft allegedly experienced misfire.These reports were received from various sources.Of the two events, both involved patients with no patient consequences.Age, weight, and gender were not provided for both patients.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9586570
Report Number2020394-2020-00202
Device Sequence Number2436588
Product Code PFV
UDI-Device Identifier04049519008721
UDI-Public(01)04049519008721
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM14120
Device Catalogue NumberFEM14120
Device Lot NumberANBS0459, ANDU3981
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/14/2020
Patient Sequence Number1